Alert archive / Arkansas / River Flood Warnings in 2015
River Flood Warning 21, NWS Little Rock, AR
NWS Little Rock, AR issued this river flood warning at Mar 13, 2015, 11:48 AM CDT for Clark County, Hot Spring County, Arkansas. It took effect at Mar 13, 2015, 3:34 PM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Mar 13, 2015, 11:48 AM CDT (16:48 UTC)
- In effect from
- Mar 13, 2015, 3:34 PM CDT
- Expired
- Mar 16, 2015, 5:30 PM CDT
- In force
- 3 days
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clark County, AR, Hot Spring County, AR
The radar
The Little Rock radar (KLZK), 123 km from the middle of the area, began a volume at 16:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ouachita River at Arkadelphia (AKDA4).
- Action stage
- 16 ft
- Minor stage
- 17 ft
- Moderate stage
- 24 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07360000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
788
WGUS44 KLZK 131648
FLWLZK
FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1148 AM CDT FRI MAR 13 2015
...The National Weather Service in Little Rock has issued a Flood
Warning for the following rivers in Arkansas...
Ouachita River At Arkadelphia affecting Clark and Hot Spring
counties
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on ourAdvanced
Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Remember to Turn Around...Don't Drown
Do not drive cars through flooded areas.
Everyone with property or other interest along streams and rivers
should remain alert to changing weather forecast. Should conditions
change...Look for river forecast or Flood Warnings for use in
&&
ARC019-059-140748-
/O.NEW.KLZK.FL.W.0021.150313T2034Z-150316T2230Z/
/AKDA4.1.ER.150313T2034Z.150314T1200Z.150315T1630Z.NO/
1148 AM CDT FRI MAR 13 2015
The National Weather Service in Little Rock has issued a
* Flood Warning for
The Ouachita River At Arkadelphia.
* from this afternoon to Monday afternoon...or until the warning is
cancelled.
* At 10:00 AM Friday the stage was 15.8 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 18.0 feet by Saturday morning.
* Impacts at 17.0 feet...Farmland along the river begins to flood. Water over
State Highway 7 and 51 at railroad underpass.
&&
Fld Observed Forecast 7 AM
Location Stg Stg Day Time Sat Sun Mon Tue Wed
Ouachita River
Arkadelphi 17 15.8 Fri 10 AM 18.0 17.3 15.6 14.7 14.2
&&
LAT...LON 3363 9289 3396 9301 3410 9314 3416 9302
3402 9288 3367 9275
$$5 follow-up statements
436
WGUS84 KLZK 132232
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
532 PM CDT FRI MAR 13 2015
...From the National Weather Service in Little Rock...the Flood
Warning continues for the following river in Arkansas...
Ouachita River At Arkadelphia affecting Clark and Hot Spring
Counties
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on ourAdvanced
Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Remember to Turn Around...Don't Drown
Do not drive cars through flooded areas.
Everyone with property or other interest along streams and rivers
should remain alert to changing weather forecast. Should conditions
change...Look for river forecast or Flood Warnings for use in
&&
ARC019-059-141332-
/O.EXT.KLZK.FL.W.0021.000000T0000Z-150316T1400Z/
/AKDA4.1.ER.150313T1825Z.150314T0600Z.150315T0800Z.NO/
532 PM CDT FRI MAR 13 2015
The Flood Warning continues for
The Ouachita River At Arkadelphia.
* until Monday morning...Or until the warning is cancelled.
* At 4:00 PM Friday the stage was 17.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will continue rising to near 19.3 feet by
Saturday morning.
* Impact...at 19.0 feet...State Highway 7 and 51 railroad underpass
flooded. Fields and timber along the river flooded.
&&
Fld Observed Forecast 7 AM
Location Stg Stg Day Time Sat Sun Mon Tue Wed
Ouachita River
Arkadelphi 17 17.9 Fri 04 PM 19.3 16.6 14.2 12.7 11.9
&&
LAT...LON 3363 9289 3396 9301 3410 9314 3416 9302
3402 9288 3367 9275
$$
224146
WGUS84 KLZK 140238
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
938 PM CDT FRI MAR 13 2015
...From the National Weather Service in Little Rock...the Flood
Warning continues for the following river in Arkansas...
Ouachita River At Arkadelphia affecting Clark and Hot Spring
Counties
Ouachita River At Camden affecting Calhoun and Ouachita Counties
Ouachita River At Thatcher L&D affecting Bradley...Calhoun and
Union Counties
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 12 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on ourAdvanced
Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Remember to Turn Around...Don't Drown
Do not drive cars through flooded areas.
Everyone with property or other interest along streams and rivers
should remain alert to changing weather forecast. Should conditions
change...Look for river forecast or Flood Warnings for use in
&&
ARC019-059-141738-
/O.EXT.KLZK.FL.W.0021.000000T0000Z-150316T2300Z/
/AKDA4.1.ER.150313T1825Z.150314T0600Z.150315T1700Z.NO/
938 PM CDT FRI MAR 13 2015
...Flood Warning extended until Monday evening...The Flood Warning
continues for
The Ouachita River At Arkadelphia.
* until Monday evening...Or until the warning is cancelled.
* At 8:00 PM Friday the stage was 18.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will continue rising to near 19.3 feet by
Saturday morning.
* Impacts at 19.0 feet...State Highway 7 and 51 railroad underpass
flooded. Fields and timber along the river flooded.
&&
Fld Observed Forecast 7 AM
Location Stg Stg Day Time Sat Sun Mon Tue Wed
Ouachita River
Arkadelphi 17 18.8 Fri 08 PM 19.3 17.5 15.3 13.7 12.8
&&
LAT...LON 3363 9289 3396 9301 3410 9314 3416 9302
3402 9288 3367 9275
$$
ARC013-103-141738-
/O.CON.KLZK.FL.W.0012.000000T0000Z-000000T0000Z/
/CAMA4.1.ER.000000T0000Z.150318T0600Z.000000T0000Z.NO/
938 PM CDT FRI MAR 13 2015
The Flood Warning continues for
The Ouachita River At Camden.
* until further notice...Or until the warning is cancelled.
* At 8:30 PM Friday the stage was 33.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The river will continue rising to near 35.0 feet by
Wednesday morning.
* Impacts at 34.0 feet...Overbank flooding closes many roads. Harmony
Grove community has flood problems at this stage. Many low lying roads
are flooding with access to some residential areas by boat only.
Camden, by boat only.
&&
Fld Observed Forecast 7 AM
Location Stg Stg Day Time Sat Sun Mon Tue Wed
Ouachita River
Camden 26 33.4 Fri 08 PM 33.7 33.6 33.8 34.6 35.0
&&
LAT...LON 3329 9261 3344 9280 3363 9289 3367 9275
3350 9264 3338 9247
$$
ARC011-013-139-141738-
/O.CON.KLZK.FL.W.0009.000000T0000Z-000000T0000Z/
/CALA4.1.ER.150226T2312Z.150317T1200Z.000000T0000Z.NO/
938 PM CDT FRI MAR 13 2015
The Flood Warning continues for
The Ouachita River At Thatcher L&D.
* until further notice...Or until the warning is cancelled.
* At 5:15 PM Friday the stage was 86.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 79.0 feet.
* Forecast...The river will continue rising to near 87.6 feet by
Friday...March 20th.
* Impacts at 85.0 feet...There may be some County roads along the river
flooded, requiring lengthy detours. River is high and swift, boaters should
be very cautious. Access to many oil and gas rigs will be by boat only. Levee
gates should be closed.
&&
Fld Observed Forecast 7 AM
Location Stg Stg Day Time Sat Sun Mon Tue Wed
Ouachita River
Thatcher L 79 86.6 Fri 05 PM 86.8 87.2 87.4 87.6 87.6
&&
LAT...LON 3311 9223 3323 9236 3329 9261 3338 9247
3333 9226 3322 9212
$$857
WGUS84 KLZK 141440
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
940 AM CDT SAT MAR 14 2015
...From the National Weather Service in Little Rock...the Flood
Warning continues for the following river in Arkansas...
Ouachita River At Arkadelphia affecting Clark and Hot Spring
Counties
Ouachita River At Camden affecting Calhoun and Ouachita Counties
Ouachita River At Thatcher L&D affecting Bradley...Calhoun and
Union Counties
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 12 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on ourAdvanced
Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Remember to Turn Around...Don't Drown
Do not drive cars through flooded areas.
Everyone with property or other interest along streams and rivers
should remain alert to changing weather forecast. Should conditions
change...Look for river forecast or Flood Warnings for use in
&&
ARC019-059-150540-
/O.EXT.KLZK.FL.W.0021.000000T0000Z-150316T1500Z/
/AKDA4.1.ER.150313T1825Z.150314T1800Z.150315T0900Z.NO/
940 AM CDT SAT MAR 14 2015
The Flood Warning continues for
The Ouachita River At Arkadelphia.
* until Monday morning...Or until the warning is cancelled.
* At 8:00 AM Saturday the stage was 19.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will continue to fall below flood stage by
early tomorrow morning.
* Impact...at 19.0 feet...State Highway 7 and 51 railroad underpass
flooded. Fields and timber along the river flooded.
&&
Fld Observed Forecast 7 AM
Location Stg Stg Day Time Sun Mon Tue Wed Thu
Ouachita River
Arkadelphi 17 19.5 Sat 08 AM 16.2 13.0 11.7 10.7 10.1
&&
LAT...LON 3363 9289 3396 9301 3410 9314 3416 9302
3402 9288 3367 9275
$$
ARC013-103-150540-
/O.CON.KLZK.FL.W.0012.000000T0000Z-000000T0000Z/
/CAMA4.1.ER.000000T0000Z.150317T1800Z.000000T0000Z.NO/
940 AM CDT SAT MAR 14 2015
The Flood Warning continues for
The Ouachita River At Camden.
* until further notice...Or until the warning is cancelled.
* At 8:30 AM Saturday the stage was 33.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The river will continue rising to near 35.0 feet by
Tuesday early afternoon.
* Impact...at 34.0 feet...Overbank flooding closes many roads.
Harmony Grove community has flood problems at this stage.
Many low lying roads are flooding with access to some residential
areas by boat only.
&&
Fld Observed Forecast 7 AM
Location Stg Stg Day Time Sun Mon Tue Wed Thu
Ouachita River
Camden 26 33.8 Sat 08 AM 34.3 34.5 34.9 34.8 34.0
&&
LAT...LON 3329 9261 3344 9280 3363 9289 3367 9275
3350 9264 3338 9247
$$
ARC011-013-139-150540-
/O.CON.KLZK.FL.W.0009.000000T0000Z-000000T0000Z/
/CALA4.1.ER.150226T2312Z.150318T1200Z.000000T0000Z.NO/
940 AM CDT SAT MAR 14 2015
The Flood Warning continues for
The Ouachita River At Thatcher L&D.
* until further notice...Or until the warning is cancelled.
* At 6:00 AM Saturday the stage was 86.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 79.0 feet.
* Forecast...The river will continue rising to near 87.5 feet by
early Wednesday morning.
* Impact...at 85.0 feet...There may be some County roads along
the river flooded, requiring lengthy detours. River is high
and swift, boaters should be very cautious. Access to many
oil and gas rigs will be by boat only. Levee gates should be closed.
&&
Fld Observed Forecast 7 AM
Location Stg Stg Day Time Sun Mon Tue Wed Thu
Ouachita River
Thatcher L 79 86.8 Sat 06 AM 87.0 87.2 87.3 87.5 87.5
&&
LAT...LON 3311 9223 3323 9236 3329 9261 3338 9247
3333 9226 3322 9212
$$737
WGUS84 KLZK 150135
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
835 PM CDT SAT MAR 14 2015
...From the National Weather Service in Little Rock...the Flood
Warning continues for the following river in Arkansas...
Ouachita River At Arkadelphia affecting Clark and Hot Spring
Counties
Ouachita River At Camden affecting Calhoun and Ouachita Counties
Ouachita River At Thatcher L&D affecting Bradley...Calhoun and
Union Counties
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 12 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on ourAdvanced
Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Remember to Turn Around...Don't Drown
Do not drive cars through flooded areas.
Everyone with property or other interest along streams and rivers
should remain alert to changing weather forecast. Should conditions
change...Look for river forecast or Flood Warnings for use in
&&
ARC019-059-151635-
/O.EXT.KLZK.FL.W.0021.000000T0000Z-150316T1024Z/
/AKDA4.1.ER.150313T1825Z.150314T2000Z.150315T0424Z.NO/
835 PM CDT SAT MAR 14 2015
The Flood Warning continues for
The Ouachita River At Arkadelphia.
* until late Sunday night...Or until the warning is cancelled.
* At 7:00 PM Saturday the stage was 18.1 feet.
* Minor flooding is occurring and Nonflood flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will continue to fall to below flood stage late
this evening.
&&
Fld Observed Forecast 7 AM
Location Stg Stg Day Time Sun Mon Tue Wed Thu
Ouachita River
Arkadelphi 17 18.1 Sat 07 PM 14.8 11.1 10.1 9.7 9.4
&&
LAT...LON 3363 9289 3396 9301 3410 9314 3416 9302
3402 9288 3367 9275
$$
ARC013-103-151635-
/O.CON.KLZK.FL.W.0012.000000T0000Z-000000T0000Z/
/CAMA4.1.ER.000000T0000Z.150317T1800Z.000000T0000Z.NO/
835 PM CDT SAT MAR 14 2015
The Flood Warning continues for
The Ouachita River At Camden.
* until further notice...Or until the warning is cancelled.
* At 7:30 PM Saturday the stage was 34.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The river will continue rising to near 35.0 feet by
Tuesday afternoon.
* Impacts at 34.0 feet...Overbank flooding closes many roads.
Harmony Grove community has flood problems at this stage.
Many low lying roads are flooding with access to some residential
areas by boat only.
&&
Fld Observed Forecast 7 AM
Location Stg Stg Day Time Sun Mon Tue Wed Thu
Ouachita River
Camden 26 34.3 Sat 07 PM 34.5 34.5 34.9 34.8 33.9
&&
LAT...LON 3329 9261 3344 9280 3363 9289 3367 9275
3350 9264 3338 9247
$$
ARC011-013-139-151635-
/O.CON.KLZK.FL.W.0009.000000T0000Z-000000T0000Z/
/CALA4.1.ER.150226T2312Z.150319T1200Z.000000T0000Z.NO/
835 PM CDT SAT MAR 14 2015
The Flood Warning continues for
The Ouachita River At Thatcher L&D.
* until further notice...Or until the warning is cancelled.
* At 6:30 PM Saturday the stage was 87.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 79.0 feet.
* Forecast...The river will continue rising to near 87.5 feet by
Friday.
* Impacts at 85.0 feet...There may be some County roads along
the river flooded, requiring lengthy detours. River is high
and swift, boaters should be very cautious. Access to many
oil and gas rigs will be by boat only. Levee gates should be closed.
&&
Fld Observed Forecast 7 AM
Location Stg Stg Day Time Sun Mon Tue Wed Thu
Ouachita River
Thatcher L 79 87.1 Sat 06 PM 87.2 87.3 87.4 87.4 87.5
&&
LAT...LON 3311 9223 3323 9236 3329 9261 3338 9247
3333 9226 3322 9212
$$179
WGUS84 KLZK 160147
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
847 PM CDT SUN MAR 15 2015
...From the National Weather Service in Little Rock...The Flood
Warning is cancelled for the following river in Arkansas...
Ouachita River At Arkadelphia affecting Clark and Hot Spring
Counties
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 12 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on ourAdvanced
Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Remember to Turn Around...Don't Drown
Do not drive cars through flooded areas.
Everyone with property or other interest along streams and rivers
should remain alert to changing weather forecast. Should conditions
change...Look for river forecast or Flood Warnings for use in
&&
ARC019-059-160217-
/O.CAN.KLZK.FL.W.0021.000000T0000Z-150316T1024Z/
/AKDA4.1.ER.150313T1825Z.150314T2000Z.000000T0000Z.NO/
847 PM CDT SUN MAR 15 2015
The Flood Warning is cancelled for
The Ouachita River At Arkadelphia.
* At 7:00 PM Sunday the stage was 11.5 feet.
* Flood stage is 17.0 feet.
* Forecast...The river will fall to 9.8 feet by Tuesday morning.
&&
Fld Observed Forecast 7 AM
Location Stg Stg Day Time Mon Tue Wed Thu Fri
Ouachita River
Arkadelphi 17 11.5 Sun 07 PM 10.6 9.8 9.5 9.2 9.1
&&
LAT...LON 3363 9289 3396 9301 3410 9314 3416 9302
3402 9288 3367 9275
$$
224What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Mar 13, 10:24 AM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Mar 13, 10:24 AM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1024 AM CDT FRI MAR 13 2015 .UPDATE... CURRENT FORECAST LOOKS TO BE IN GOOD SHAPE AND ONLY A FEW CHANGES WILL BE NEEDED THIS MORNING. LATEST SURFACE ANALYSIS SHOWS SURFACE LOW PRESSURE OVER THE ARKLATEX WITH SHORTWAVE ENERGY CONTINUING TO ROTATE AROUND THE PARENT LOW. NET RESULT WILL BE PERIODS OF SHOWERS CONTINUING THROUGH THE AFTERNOON WITH A RUMBLE OR TWO OF THUNDER NOT OUT OF THE REALM OF POSSIBILITIES. WILL CONTINUE THE FLASH FLOOD WATCH BUT ONLY MINOR FLOODING HAS BEEN REPORTED AT THIS TIME WITH DITCHES AND CREEKS RUNNING FULL. A FEW AREA ROADS HAVE EXPERIENCED SOME WATER FLOWING ACROSS THEM PROMPTING THE FLOOD ADVISORY THROUGH EARLY AFTERNOON. && .PREV DISCUSSION... /ISSUED 657 AM CDT FRI MAR 13 2015/ AVIATION...13/12Z TAF CYCLE WIDESPREAD IFR/LIFR CONDS WL PREVAIL FOR A GOOD PORTION OF THE PD AS BANDS OF RAIN CONT TO LIFT NWD. THE PRIMARY SFC LOW WL WORK NWD INTO AR LATER TODAY. MODELS CONT TO INDC A DRY SLOT WORKING INTO SERN AR LATER TODAY...WITH A CHC OF OCNL MVFR CONDS. VCTS INCLUDED ACRS CNTRL AND SRN TAF SITES THRU THE DAY AS THE SFC LOW APCHS. /44/ PREV DISCUSSION... /ISSUED 336 AM CDT FRI MAR 13 2015/ SHORT TERM...TODAY THROUGH MONDAY NIGHT NOT MUCH CHANGE TO THE SHORT TERM FORECAST THIS MORNING. WIDESPREAD SHOWER ACTIVITY WILL AFFECT THE STATE TODAY AND TONIGHT AS ADVERTISED THE LAST COUPLE OF DAYS. UPPER AIR SOUNDINGS FROM AROUND THE REGION YESTERDAY EVENING SHOWED PRECIPITABLE WATER VALUES RANGING FROM 1.37 INCHES IN LITTLE ROCK...WHICH WAS ON THE NORTHERN EDGE OF THE MOISTURE PLUME YESTERDAY EVENING...TO AROUND OR SLIGHTLY ABOVE 1.6 INCHES AT SOUNDING LOCATIONS TO OUR SOUTH IN SHREVEPORT...JACKSON...AND LAKE CHARLES. ALL OF THIS MEANS THAT THE SHOWERS AND ISOLATED THUNDERSTORMS THAT OCCUR TODAY WILL BE VERY EFFICIENT RAINFALL PRODUCERS. COUPLE THIS WITH SATURATED GROUNDS DUE TO RECENT RAINFALL AND SNOW MELT...AND THE POTENTIAL FOR RIVER AND AREAL FLOODING AS WELL AS SOME FLASH FLOODING STILL EXISTS. AS SUCH...WILL MAINTAIN THE FLASH FLOOD WATCH THROUGH SATURDAY MORNING. SHORTWAVE ENERGY ROTATING NORTHWARD FROM LOUISIANA TO ARKANSAS TODAY AND TONIGHT WILL EVENTUALLY SHEAR OUT OVERHEAD. THE CHANCE FOR HEAVY RAINS WILL DIMINISH DURING THE OVERNIGHT HOURS TONIGHT AS THIS OCCURS...BUT THERE SHOULD BE ENOUGH LIFT OVER ARKANSAS TO SUPPORT AT LEAST SOME SLIGHT PRECIP CHANCES ACROSS THE FORECAST AREA WELL INTO SATURDAY AFTERNOON. DRY CONDITIONS ARE EXPECTED SAT EVENING THROUGH THE REMAINDER OF THE SHORT TERM PERIOD AS UPPER RIDGING BUILDS OVER THE SOUTH CENTRAL CONUS. TEMPERATURES WILL REMAIN AROUND NORMAL TODAY AND TOMORROW...BUT SUNDAY AND MONDAY SHOULD BE SEVERAL DEGREES ABOVE NORMAL AS HIGH PRESSURE BUILDS OVER THE REGION. LONG TERM...TUESDAY THROUGH THURSDAY A CDFNT WL BE WORKING OUT OF SRN AR AT THE START OF THE PD. THE BNDRY WL EVENTUALLY STALL OUT TO THE S OF THE FA ON TUE AS IT ENCOUNTERS A WEAK UPR LVL RDG. DRIER AIR BEHIND THE FNT WL FILTER INTO THE REGION FOR ONLY A BRIEF PD. HEADING INTO WED AND THU...THE AFOREMENTIONED FNTL BNDRY WL RETURN NWD IN RESPONSE TO A NEW STORM SYS DVLPG OVR WRN TX. RAIN CHCS WL INCRS FM THE SW STARTING ON WED AS AN OVERRUNNING PATTERN SETS UP ACRS THE FA. THE SFC LOW WL EVENTUALLY WORK NEWD AND PASS N OF AR LATER ON THU. RAIN CHCS WL DIMINISH SOMEWHAT BY THE END OF THE PD. HOWEVER...ABUNDANT CLOUD COVER WL KEEP TEMPS AT OR JUST BLW SEASONAL NORMS. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 63 53 60 45 / 100 90 50 20 CAMDEN AR 69 56 65 49 / 100 30 30 10 HARRISON AR 61 49 60 40 / 100 100 40 10 HOT SPRINGS AR 65 54 64 48 / 100 60 50 20 LITTLE ROCK AR 67 55 63 48 / 100 70 50 20 MONTICELLO AR 71 57 67 51 / 100 40 20 20 MOUNT IDA AR 64 53 63 46 / 100 70 50 10 MOUNTAIN HOME AR 63 51 61 42 / 100 100 40 10 NEWPORT AR 64 55 61 46 / 100 90 50 20 PINE BLUFF AR 70 56 64 49 / 100 50 30 20 RUSSELLVILLE AR 64 53 63 45 / 100 90 50 10 SEARCY AR 65 54 62 46 / 100 80 50 20 STUTTGART AR 68 56 64 48 / 100 70 40 20 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. && 56
Hazardous weather outlook, Mar 13, 5:00 AM CDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT FRI MAR 13 2015 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-141000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT FRI MAR 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT PERIODS OF RAIN WILL CONTINUE ACROSS ARKANSAS TODAY AND TONIGHT AS A SLOW MOVING LOW PRESSURE SYSTEM LIFTS NORTHWARD FROM WESTERN LOUISIANA. RAINFALL AMOUNTS BETWEEN ONE AND TWO INCHES WILL BE COMMON...WITH LOCALLY HEAVIER AMOUNTS POSSIBLE OVER THE NORTHERN HALF OF THE STATE. SOILS REMAIN SATURATED WHILE STREAMFLOW REMAINS HIGH ACROSS ARKANSAS AND CANNOT HOLD A LOT OF ADDITIONAL WATER. ALSO VEGETATION REMAINS MOSTLY DORMANT...AND IS NOT CONSUMING MUCH GROUND WATER. THUS... MINOR RIVER FLOODING WILL LINGER AND THERE IS A POSSIBILITY FOR FLASH FLOODING ISSUES WITH ANY SIGNIFICANT RAINFALL THAT OCCURS TODAY AND TONIGHT. AS A RESULT...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE FORECAST AREA. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON OVER PARTS OF FAR SOUTHEAST ARKANSAS. A FEW STORMS COULD APPROACH SEVERE LEVELS...WITH THE POTENTIAL FOR DAMAGING WINDS GUSTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE AFOREMENTIONED STORM SYSTEM WILL EVENTUALLY STALL OUT OVER CENTRAL ARKANSAS ON SATURDAY...WITH RAIN CHANCES LINGERING ACROSS ARKANSAS. THE LOW PRESSURE SYSTEM IS FORECAST TO WEAKEN AND EVENTUALLY MOVE OUT OF THE STATE ON SUNDAY WITH DRIER CONDITIONS TO FOLLOW. A NEW STORM SYSTEM IS EXPECTED TO ORGANIZE TO THE WEST OF THE REGION BY THE MIDDLE OF THE WEEK. RAIN CHANCES WILL INCREASE ONCE AGAIN ON WEDNESDAY AND THURSDAY AS THE LOW PRESSURE SYSTEM APPROACHES ARKANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 44
In the hours before
Local storm report, Mar 13, 11:17 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1117 AM CDT FRI MAR 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM FLOOD AUGUSTA 35.29N 91.36W
03/13/2015 WOODRUFF AR EMERGENCY MNGR
STANDING WATER COVERING MANY AREA ROADS. ALL STREETS
REMAIN PASSABLE AT THIS TIME.
&&
56Local storm report, Mar 13, 11:20 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1120 AM CDT FRI MAR 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLOOD SEARCY 35.24N 91.73W
03/13/2015 WHITE AR SOCIAL MEDIA
STREET FLOODING IN SEARCY.
&&
56Local storm report, Mar 13, 11:22 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1122 AM CDT FRI MAR 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 AM FLOOD CABOT 34.97N 92.02W
03/13/2015 LONOKE AR PUBLIC
STANDING WATER COVERING MANY ROADS IN TOWN. SOME ROADS
HAVE WATER FLOWING ACROSS THEM BUT REMAIN PASSABLE.
&&
56Local storm report, Mar 13, 11:24 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1124 AM CDT FRI MAR 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLOOD GREERS FERRY 35.58N 92.18W
03/13/2015 CLEBURNE AR SOCIAL MEDIA
WATER COVERING AREA ROADS. ALL ROADS REMAIN PASSABLE.
&&
56Local storm report, Mar 13, 11:26 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1126 AM CDT FRI MAR 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM FLOOD WEST LITTLE ROCK 34.77N 92.41W
03/13/2015 PULASKI AR SOCIAL MEDIA
MINOR STREET FLOODING REPORTED IN WEST LITTLE ROCK.
&&
56The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 9:36 PM CDT | River Flood Advisory | LZK | Clark, Hot Spring | 36 hr |
| Mar 13, 1:34 AM CDT | Areal Flood Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie, White and 1 more | 79 days |
| Mar 13, 9:51 AM CDT | Areal Flood Warning | LZK | Conway, Faulkner, Lonoke, Perry, Prairie, Pulaski and 2 more | 3 hr |
| Mar 13, 10:38 AM CDT | River Flood Warning | LZK | Randolph | 71 hr |
| Mar 13, 10:48 AM CDT | Areal Flood Warning | LZK | Cleburne, Independence, Izard, Jackson, Searcy, Sharp and 4 more | 4 hr |
| Mar 13, 2:01 PM CDT | Areal Flood Warning | LZK | Baxter, Fulton, Izard, Sharp, Stone | 3 hr |
| Mar 13, 3:31 PM CDT | River Flood Warning | LZK | Fulton, Sharp | 63 hr |
| Mar 13, 3:31 PM CDT | River Flood Warning | LZK | Lawrence, Randolph | 3 days |
| Mar 13, 5:31 PM CDT | River Flood Warning | LZK | Saline | 49 hr |
Nearby
River Flood Warnings in Arkansas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.